このエントリーをはてなブックマークに追加
ID 29826
file
creator
subject
Bernoulli numbers
KO-theory
quasi-projective spaces
double transfer map
NDC
Mathematics
abstract
The Bernoulli number defined on the generalized cohomology theory is studied, mainly focusing it on complex unoriented theories. We give a concrete formula about it on the KO-theory for the stunted quaternionic quasi-projective space, and apply the formula to represent a factorization of the double transfer map concerning such projective spaces.
journal title
Hiroshima Mathematical Journal
volume
Volume 26
issue
Issue 1
start page
181
end page
188
date of issued
1996-03
publisher
Department of Mathematics, Faculty of Science, Hiroshima University
issn
0018-2079
ncid
language
eng
nii type
Departmental Bulletin Paper
HU type
Departmental Bulletin Papers
DCMI type
text
format
application/pdf
text version
publisher
department
Graduate School of Education



Last 12 months's access : ? times
Last 12 months's DL: ? times


This month's access: ? times
This month's DL: ? times